I was wondering what the effect of iodine/iodide has on the liver and gall bladder. I've read in the past of people on Iodine having Liver Flushes that produced very few if any stones (and I have experienced that myself). I also read that excess Iodine will exit through the urine AND the bile ducts (but only if there is an excess). But I'm wondering if the reason folks may not be seeing the stones during a planned Liver Flush when still taking Iodine might be that the iodine is stimulating the liver and gall bladder to flush on its own, so that when they go to do a flush the stones might have already passed because of the iodine.
Last night just moments before going to bed, I took 1/4 tsp. Lugol's in a 16 oz. glass of water (about 4 hours after a reasonably healthy dinner). Within 5-10 minutes, I felt a strong fluttering, pulsing feeling over by the liver and gall bladder. Then this morning (hadn't eaten anything), again I took 1/4 tsp. Lugol's in 16 oz. water, and again within 5-10 minutes felt a similar fluttering and pulsing, same area. Before this, I have been having my typical discomfort in the gall bladder area and have just been putting off doing a gall bladder flush ... I deeply, passionately hate the Epsom Salts and grapefruit/oil combo, so tend to procrastinate when I need to do a flush. The discomfort this morning is much less. And I'm having a good skin day ... a sure sign for me I'm having a good healthy liver day. Either (a) the Lugol's stimulated the liver/gall bladder to flush, or (b) the Lugol's upset or killed some liver flukes or other parasite that were then able to pass and clear out some things.
The pulsing feeling was clearly directly related to my taking the Lugol's. And in my case, I don't think it was from an excess of iodine. My urine this morning did not look like it had iodine in it ... it was very healthy looking. I would think if the iodine I was taking were excessive enough to be exiting through the bile ducts that I would have first been seeing some of the excess in the urine. It's also been a few days since I've taken the Miracle-Mineral-Supplement .